Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projections and retractions


Author: John B. Conway
Journal: Proc. Amer. Math. Soc. 17 (1966), 843-847
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9939-1966-0195048-9
MathSciNet review: 0195048
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Comfort, Retractions and other continuous maps from $ \beta X$ onto $ \beta X\backslash X$, Trans. Amer. Math. Soc. 114 (1965), 1-9. MR 0185571 (32:3035)
  • [2] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [3] I. Glicksberg, The representation of functionals by integrals, Duke Math. J. 19 (1952), 253-261. MR 0050168 (14:288d)
  • [4] -, Stone-Čech compactifications of products, Trans. Amer. Math. Soc. 90 (1959), 369-382. MR 0105667 (21:4405)
  • [5] A. Grothendieck, Produits tensoriels topologiques et éspaces nucléaires, Mem. Amer. Math. Soc. No. 16, Amer. Math. Soc., Providence, R. I., 1955. MR 0075539 (17:763c)
  • [6] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 0004094 (2:318c)
  • [7] Z. Semadeni, Isomorphic properties of Banach spaces of continuous functions, Studia Math. (Seria Specjalna) 1 (1963), 93-108. MR 0147902 (26:5415)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0195048-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society